Reply
help!!! Please!!!!! BriBri23 Due July 14; TTC since Sep 2013; Texas 24 posts
Jan 14th '14

I've recently asked this question but I thought I'd give it another try. I stopped taking the depo shot in October. My first period came the week of Thanksgiving and then again around the 3rd or 4th day of December. Can't quite remember. The periods were normal. My 3rd period should have came by now but it hasn't. I am now a week and a half late on my period. Took 3 test and all negative :(

Since my period has not came I have experienced:
white creamy cm
veins all over my breasts
 nipples have become sore about 2 days ago
 headaches at all times of the day
I'm ALWAYS thirsty
I can eat a full course meal and still be hungry (I'm a very light eater, I get full easily)

I get bloated some days and some days it goes away
My stomach loves to make these loud gurgling noises (never had that, heard it was a symptom for some women)


Do you think my periods are just irregular or could I be pregnant and I'm just one of the few women who won't get a BFP until I'm about 6 or more weeks!?

RonniG Due July 19; 1 child; Plentywood, Montana 2036 posts
Jan 14th '14

Depo can really mess up your cycles for over a year after last shot.

BriBri23 Due July 14; TTC since Sep 2013; Texas 24 posts
Jan 14th '14

Thanks ladies! I was thinking maybe I was trying to ovulate, maybe it's pregnancy or the fact that depo is the WORST birth control ever!

BriBri23 Due July 14; TTC since Sep 2013; Texas 24 posts
Jan 14th '14

I forgot to add the back pain, cramps with no sign of bleeding, pulling in my lower right abdomen.